# SDR AALA201901299022

- Difficulty date: January 23, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT AT FR 68 AND S23R. REPAIRED FLOOR SUPPORT PER SRM 53-41-01-30-001.
